# SDR DL76L980614

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT DOOR STATION 89 AND STRINGER 8L HAS A 1 X 2 CUTOUT.  THE SKIN HAS BEEN REPAIRED WITH AN ALUMINUM DOUBLER PER THE GUIDELINES OF B767 SRM 53-00-01.  ER/A 364286-14 WAS ISSUED TO DOCUMENT THE REPAIR AND TO ENSURE   COMPLIANCE WITH THE SRM.
